Logics of Modal Terms for Systems Specification. / Fiadeiro, J.; Sernadas, A.

In: Journal of Logic and Computation, Vol. 1, No. 2, 01.12.1990, p. 187-227.

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)187-227
Number of pages41
JournalJournal of Logic and Computation
Issue number2
Publication statusPublished - 1 Dec 1990
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 7188291